Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pain in leg, calf and hip - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I've had pain in the calf and back thigh for 3 days now. I was getting better, but now it's in my hip and foot.
Doctor :   Hi
Doctor :   Dr
User :   I'm here
Doctor :   May i know your age please?
User :   I'm 62 and had a heart valve replacement in 2003-kind of worried about clots-I'm on coumadin
Doctor :   Are you having any other problem right now?
User :   No. Just the leg, foot and hip pain.
Doctor :   Do you have increased blood pressure or sugar or cholesterol?
User :   My blood pressure was a little high last week. I am supposed to be on Louvastatin, but I'm out.
Doctor :   Do you regularly take BP medications?
User :   I take coumadin, Coreg, and Louvastatin
Doctor :   Ok
Doctor :   Did you stop the medication by your self or after consulting your treating doctor?
User :   I didn't stop. am currently out. I need an appointment to reorder
Doctor :   ok
Doctor :   You can apply some topical ointment for your pain relief and also do hot water fomentation.
User :   The pain is severe enough to keep me awake. Are you concerned about blood clots?
Doctor :   If it does not help you may require to see your treating doctor and also may need some blood tests and other investigations
Doctor :   You may need to get your medication doses adjusted.
Doctor :   Also you need a proper examination by stethoscope to see your heart rate and breathing pattern.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor